Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 11, 2011, 10:08 PM EST. It took effect at Jan 11, 2011, 11:00 PM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 10:08 PM EST (03:08 UTC)
- In effect from
- Jan 11, 2011, 11:00 PM EST
- Expired
- Jan 13, 2011, 3:12 PM EST
- In force
- 40 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
811 WHUS73 KGRR 120308 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 PM EST TUE JAN 11 2011 LMZ844>849-121115- /O.CAN.KGRR.SC.Y.0002.000000T0000Z-110113T1200Z/ /O.NEW.KGRR.SC.Y.0003.110112T0400Z-110113T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1008 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS. * WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET SOUTH OF HOLLAND FOR WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
7 follow-up statements
529 WHUS73 KGRR 120811 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 311 AM EST WED JAN 12 2011 LMZ844>849-121615- /O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 311 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS. * WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET SOUTH OF HOLLAND FOR TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
954 WHUS73 KGRR 121553 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1053 AM EST WED JAN 12 2011 LMZ844>849-130000- /O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1053 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS. * WAVES: WAVES 3 TO 6 FEET... ALTHOUGH BUILDING TO 5 TO 9 FEET SOUTH OF HOLLAND FOR TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
179 WHUS73 KGRR 121957 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 257 PM EST WED JAN 12 2011 LMZ844>849-130415- /O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 257 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES: WAVES 4 TO 7 FEET SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR NJJ
397 WHUS73 KGRR 130305 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 PM EST WED JAN 12 2011 LMZ844>849-131115- /O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1005 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES: WAVES 3 TO 6 FEET SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
478 WHUS73 KGRR 130836 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 AM EST THU JAN 13 2011 LMZ844>849-131645- /O.EXT.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 336 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS: NORTH WINDS 10 TO 20 KNOTS KNOTS. * WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
770 WHUS73 KGRR 131621 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1121 AM EST THU JAN 13 2011 LMZ844>849-132300- /O.CON.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1121 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS: NORTH WINDS 10 TO 20 KNOTS KNOTS. * WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
302 WHUS73 KGRR 132012 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EST THU JAN 13 2011 LMZ844>849-132115- /O.CAN.KGRR.SC.Y.0003.000000T0000Z-110113T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 312 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVE HEIGHTS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA TONIGHT AS WINDS ARE FORECASTED TO REMAIN UNDER 20 KNOTS. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 6:40 PM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 11, 6:40 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 640 PM EST TUE JAN 11 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(330 PM EST TUE JAN 11 2011) SNOW WILL DIMINISH OR END LATER TONIGHT AS A LOW PRESSURE SYSTEM CENTERED OVER OHIO WEAKENS IN FAVOR OF A STRENGTHENING LOW OVER THE MID ATLANTIC STATES. A FEW LAKE EFFECT SNOW SHOWERS OR FLURRIES WILL REMAIN POSSIBLE ESPECIALLY WEST OF HIGHWAY 131 THROUGH THE WEEKEND. && .SHORT TERM...(330 PM EST TUE JAN 11 2011) (TONIGHT THROUGH THURSDAY NIGHT) SNOW EVENT LOOKS TO BE WORKING OUT AS EXPECTED AND SEE NO REASON TO MAKE MUCH CHANGE TO THE EXPECTED TOTAL ACCUMULATIONS. THE MAIN BURST OF SNOW WILL OCCUR FROM NOW THROUGH ROUGHLY 00Z AS THE UPPER LOW TRACKS SOUTH OF THE STATE AND THE TROWAL IS OVERHEAD. SNOW FLAKE SIZE IS FINE AND ALTHOUGH THE SNOW IS SIGNIFICANTLY REDUCING THE VISIBILITY THE ACCUMULATION RATES ARE RELATIVELY LOW. ONCE THE UPPER LOW REACHES ERN OH BY 06Z... SNOW SHOULD HAVE DIMINISHED APPRECIABLY. HOWEVER DEEP MOISTURE AND CYCLONIC FLOW DOES LINGER OVER THE REGION THROUGH ROUGHLY 18Z WEDNESDAY. THIS SHOULD RESULT IN SOME LINGERING SCATTERED LIGHT SNOW SHOWERS OR FLURRIES LATE TONIGHT AND WEDNESDAY... ALTHOUGH LITTLE OR NO ADDITIONAL ACCUMULATIONS ARE ANTICIPATED. AS FAR AS LAKE EFFECT SNOW SHOWERS... THE LOW LEVEL FLOW LOOKS TOO NORTHERLY TO DO MUCH OVER WRN LWR MI ON WEDNESDAY AND WEDNESDAY NIGHT SO MAINLY JUST THE IMMEDIATE LAKESHORE SHOULD BE AFFECTED. THE WINDS DO BACK WESTERLY THURSDAY THEN SOUTHWESTERLY THURSDAY NIGHT... WITH DEEPER MOISTURE AND DECENT PVA ARRIVING THURSDAY NIGHT. POPS WERE RAISED THURSDAY NIGHT TO ACCOUNT FOR THESE FACTORS. && .LONG TERM...(330 PM EST TUE JAN 11 2011) (FRIDAY THROUGH TUESDAY) TEMPS WILL CONTINUE TO AVERAGE SLIGHTLY BELOW NORMAL THROUGH THE LONG RANGE FORECAST PERIOD WITH LIGHT SNOW ANTICIPATED INTO FRIDAY. MORE SNOW WILL MOVE IN LATE FRIDAY NIGHT AND SATURDAY AS A POTENTIALLY STRONGER LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION. IT IS NOTED THAT THERE HAS BEEN A FAIR AMOUNT OF INCONSISTENCY IN MEDIUM RANGE GUIDANCE HANDLING OF THE SATURDAY SYSTEM AND THE 12Z ECMWF NOW LOOKS SIGNIFICANTLY WEAKER WITH THE SYSTEM. SCATTERED SNOW SHOWERS ARE ANTICIPATED SUNDAY INTO EARLY NEXT WEEK. && .AVIATION...(640 PM EST TUE JAN 11 2011) SNOW WILL GRADUALLY WIND DOWN TONIGHT WITH VSBY/S IMPROVING INTO THE MVFR RANGE WITH TIME. AS THE SNOW ENDS IN THE 04Z-10Z TIME FRAME...SOME LINGERING FOG WILL LIKELY KEEP VSBY/S IN THE MVFR CATEGORY. CEILINGS ARE SOMEWHAT VARIABLE ACROSS THE AREA...RANGING FROM VFR AT KMKG TO IFR AT BATTLE CREEK. FOR THE MOST PART EXPECTING MVFR CEILINGS TO BE THE RULE TONIGHT BETWEEN 1000-3000FT. FOG SHOULD LIFT THROUGH THE MORNING HOURS OF WEDNESDAY WITH CEILINGS RANGING FROM MVFR TO VFR IN NORTHERLY FLOW. THE NORTH FLOW MAY TEND TO SCOUR OUT SOME OF THE LOWER CEILINGS ON WEDNESDAY...BUT AS THE FLOW GOES MORE NORTHWEST DURING THE AFTERNOON...EXPECTING MVFR TO SPREAD BACK IN OFF LAKE MICHIGAN. DID NOT FORECAST AN OPTIMISTIC PERIOD OF VFR CEILINGS ON WEDNESDAY WHICH IS WHAT SOME OF THE MODEL GUIDANCE IS INDICATING...DUE TO CLIMATOLOGY. && .MARINE...(330 PM EST TUE JAN 11 2011) HAVE ISSUED A SMALL CRAFT ADVISORY THROUGH THURSDAY MORNING TO ACCOUNT FOR CYCLONIC NORTH TO NORTHWEST FLOW OF 15 TO 25 KNOTS ON BACK SIDE OF EAST COAST SYSTEM. WINDS AND WAVES SHOULD DIMINISH THURSDAY WITH ARRIVAL OF SFC RIDGE. && .HYDROLOGY...(330 PM EST TUE JAN 11 2011) FLUCTUATIONS IN RIVER LEVELS ARE POSSIBLE THIS WEEK AS ICE CONTINUES TO SLOWLY BUILD UP. AVERAGE TEMPS...HIGHS/LOWS...BELOW 20F WILL BE CONDUCIVE FOR ICE BUILDUP INTO NEXT WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WINTER WEATHER ADVISORY FOR JACKSON COUNTY THROUGH THIS EVENING. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY MORNING FOR ST JOSEPH TO MANISTEE MI. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: LAURENS AVIATION: DUKE MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Jan 11, 12:30 PM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1230 PM EST TUE JAN 11 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1230 PM EST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD ACCUMULATING SNOW WILL IMPACT SOUTHERN AND CENTRAL LOWER MICHIGAN THIS AFTERNOON AND TONIGHT... WITH THE BULK OF THE ACCUMULATIONS FALLING BETWEEN 2 PM AND 8 PM. THE SNOW WILL DIMINISH OR END AFTER MIDNIGHT TONIGHT. TOTAL ACCUMULATIONS BY DAYBREAK WEDNESDAY SHOULD RANGE FROM 4 OR 5 INCHES AT JACKSON AND LANSING TO NEAR 3 INCHES AT GRAND RAPIDS TO AROUND AN INCH AT LUDINGTON. ICE WILL CONTINUE TO DEVELOP ON AREA RIVERS. WATER LEVELS MAY FLUCTUATE IN AREAS PRONE TO ICE JAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW SHOWERS WILL CONTINUE NEAR THE LAKE MICHIGAN SHORE WEDNESDAY INTO THURSDAY BUT ACCUMULATIONS WILL BE ON THE LIGHT SIDE. A SOUTHWEST FLOW LAKE EFFECT SNOW EVENT WILL DEVELOP THURSDAY NIGHT AND CONTINUE INTO FRIDAY. SOME ACCUMULATIONS ARE EXPECTED WEST OF ROUTE 131. A COMPLEX STORM SYSTEM WILL MOVE THROUGH THE REGION SATURDAY INTO MONDAY. SNOW IS EXPECTED EACH DAY. AN ARCTIC AIR MASS WILL ARRIVE DURING MONDAY CAUSING FALLING TEMPERATURES AND LAKE EFFECT SNOWS. TEMPERATURES WILL BE MARGINAL FOR INCREASED RIVER ICE THIS WEEKEND BUT WITH THE ARRIVAL OF AN ARCTIC AIR-MASS EARLY NEXT WEEK A MORE SIGNIFICANT INCREASE IN RIVER ICE IS EXPECTED. THIS WILL LEAD TO FLUCTUATING LEVELS IN AREAS PRONE TO ICE JAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE SEND US SNOWFALL REPORTS. LMZ844>849-120930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1230 PM EST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND AND WAVES WILL BECOME HAZARDOUS TO SMALL WATER CRAFT TONIGHT. SNOW AND FOG WILL LIMIT VISIBILITIES TO UNDER A MILE AT TIMES THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WIND AND WAVES WILL REMAIN HAZARDOUS FOR SMALL WATER CRAFT INTO THURSDAY EVENING. SNOW AND FOG WILL LIMIT VISIBILITIES AT TIMES TO UNDER A MILE. WINDS AND WAVES WILL ONCE AGAIN BECOME HAZARDOUS TO SMALL WATER CRAFT SATURDAY AND REMAIN SO INTO MONDAY. SNOW AND FOG WILL LIMIT VISIBILITIES THROUGH THE WEEKEND INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE SEND US SNOWFALL REPORTS. WDM MEADE
In the hours before
Local storm report, Jan 11, 5:43 PM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
543 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM SNOW 6 NW JACKSON 42.30N 84.49W
01/11/2011 M2.0 INCH JACKSON MI TRAINED SPOTTER
SNOW BEGAN AT 1100 AM. SNOW DEPTH 3.8 INCHES
&&
DUKELocal storm report, Jan 11, 5:46 PM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
546 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM SNOW 4 SE HORTON 42.11N 84.46W
01/11/2011 M2.5 INCH JACKSON MI COCORAHS
SNOW BEGAN AROUND 1130AM. SNOW DEPTH 4.5 INCHES. STILL
SNOWING.
&&
DUKELocal storm report, Jan 11, 5:54 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM SNOW 5 WSW DEWITT 42.80N 84.65W
01/11/2011 M2.2 INCH CLINTON MI TRAINED SPOTTER
THIS WAS A STORM TOTAL SNOWFALL.
&&
WHLocal storm report, Jan 11, 6:18 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW 3 NNE ALASKA 42.88N 85.46W
01/11/2011 M1.5 INCH KENT MI BROADCAST MEDIA
THIS WAS A STORM TOTAL THROUGH 4 PM EST.
0545 PM SNOW 4 NNW GRAND RAPIDS 43.01N 85.69W
01/11/2011 M0.8 INCH KENT MI BROADCAST MEDIA
THIS WAS A STORM TOTAL THROUGH 545 PM EST.
&&
WHLocal storm report, Jan 11, 9:46 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW 5 NE ROCKFORD 43.17N 85.49W
01/11/2011 E2.0 INCH KENT MI PUBLIC
THIS WAS A STORM TOTAL.
&&
WHLocal storm report, Jan 11, 9:49 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
949 PM EST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM SNOW 2 ENE BROOKLYN 42.12N 84.21W
01/11/2011 M4.0 INCH JACKSON MI CO-OP OBSERVER
&&
DUKENearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.